# SDR YENA20161109982

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 26,229 hours, 16,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON AFT FUSELAGE SHEAR TIE FRAME 83 BETWEEN STRINGERS 27 AND 28R.  REMOVED THE DAMAGED SHEAR TIE. LOCATED, DRILLED, AND TREATED A NEW SHEAR TIE. INSTALLED AND TOP COATED THE SHEAR TIE.
